# SDR AALA980383

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED SECTION (DOOR POCKET) U-CHANNEL IS CORRODED AT STA 875 LONGERON 38L TO LONGERON 43L (SLANT PANEL WALL).  REPLACED CORRODED U-CHANNEL AT STA 875 LONGERON 38L TO LONGERON 43L PER SRM 51-01-00-05.  (X)
